MathSciNet Relay Station
MathSciNet bibliographic data
MR1618690 53C22 (53A10)
Heppes, Aladár On the partition of the $2$-sphere by geodesic nets. Proc. Amer. Math. Soc. 127 (1999), no. 7, 2163–2165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement